# SDR QXEA0100491

- Difficulty date: April 5, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 9,706 hours, 13,024 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Arm
- Condition: Gouged
- Location: Nlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NOSE LANDING GEAR STRUT TRAILING ARM HAS GOUGES AND SCRATCHES ON UPPER FORWARD SECTION FROM TOOLBAR.  REPAIRED IAW DHC-8 SRM 32-20-01 AND RD 8-32-289.
